# SDR JR2R2011022000031

- Difficulty date: February 20, 2011
- Submitted: February 20, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 19,654 hours, 15,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH67031811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL FITTING CRACKED AT FS 280 STR 3L.  REPAIRED LINTEL FITTING AT FS 280 STR 3L IAW RO CRJ 9-53-0581.
